Previous |  Up |  Next

Article

Title: Elektromagnetické vlny na dielektrických trubicích (Czech)
Title: Electromagnetic waves in dielectric tubes (English)
Title: Les ondes électromagnétiques le long des tuyaux diélectriques (French)
Author: Liška, Jiří
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 63
Issue: 4
Year: 1934
Pages: 97-108
Summary lang: French
.
Category: physics
.
idZBL: Zbl 0008.23206
DOI: 10.21136/CPMF.1934.122014
.
Date available: 2009-08-29T18:00:20Z
Last updated: 2020-07-29
Stable URL: http://hdl.handle.net/10338.dmlcz/122014
.

Files

Files Size Format View
CasPestMatFys_063-1934-4_3.pdf 1.867Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo